# SDR DALA2016080305864

- Difficulty date: August 2, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 54,604 hours, 23,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R4 DOOR SLIDE GIRT BAR DISLOGED FROM SLIDE ASSY.   PINNED  INFLATOR BOTTLE AND REINSTALLED R4 SLIDE GIRT BAR MECHANISM IAW AMM 25-61. REMOVED PIN FROM INFLATOR BOTTLE. OK FOR SERVICE.  MECHANISM ARM WITHOUT FAULT.
